# SDR SWAA2013111922565

- Difficulty date: November 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 52,184 hours, 30,341 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 0748250CN204M67P
- Part serial: LMDR4387
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN, AIR TURN BACK NR 2 ENG AUTO SHUT DOWN IN FLIGHT WOULD NOT RE-START.  R & R NR 2 ENG EEC & WIRE HARNESS IAW MM.
